# SDR IPXA2024110861320

- Difficulty date: October 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,144 hours, 19,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA72021
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG, LEFT SIDE OVERWING FLOOR BEAM SUPPORT ROD AT STA 1293 X81 HAS SURFACE CORROSION AND IS CHAFFING ON UPPER BRACKET.  SAA034 037  ATA 53-14.REMOVED 1EA BRACKET AND SUPPORT ROD AT LEFT SIDE OVERWING FLOOR BEAM SUPPORT ROD AT STA 1293 X81 IN REF MD11 SRM 51-31-01-0G-0.INSTALLED LEFT SIDE OVERWING FLOOR BEAM SUPPORT ROD & REPLACEMENT FITTING AT STA 1293 X 81 REF EA # 011-5310-01-B0300 REV. P4 STEP 6
